Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 481246, 7 pages
http://dx.doi.org/10.1155/2014/481246
Research Article

pth Moment Exponential Stability of Nonlinear Hybrid Stochastic Heat Equations

1School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing, Jiangsu 210023, China
2School of Mathematics and Information Technology, Nanjing Xiaozhuang University, Nanjing, Jiangsu 211171, China

Received 30 May 2014; Accepted 5 July 2014; Published 4 August 2014

Academic Editor: Ramachandran Raja

Copyright © 2014 Xuetao Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuetao Yang, Quanxin Zhu, and Zhangsong Yao, “pth Moment Exponential Stability of Nonlinear Hybrid Stochastic Heat Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 481246, 7 pages, 2014. https://doi.org/10.1155/2014/481246.